MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 8/6/2024, it was reported by a sales representative via email that a patient is experiencing a possible allergic reaction to an ar-1588t acl tightrope.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ACL TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20086916
Report Number1220246-2024-07290
Device Sequence Number7764930
Product Code MBI
UDI-Device Identifier00888867019614
UDI-Public00888867019614
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown